Journal of Applied Mathematics

Quasilinear Elliptic Equations with Hardy-Sobolev Critical Exponents: Existence and Multiplicity of Nontrivial Solutions

Guanwei Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of positive solutions and multiplicity of nontrivial solutions for a class of quasilinear elliptic equations by using variational methods. Our obtained results extend some existing ones.

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 482740, 6 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305535

Digital Object Identifier
doi:10.1155/2014/482740

Mathematical Reviews number (MathSciNet)
MR3173330

Zentralblatt MATH identifier
07010648

Citation

Chen, Guanwei. Quasilinear Elliptic Equations with Hardy-Sobolev Critical Exponents: Existence and Multiplicity of Nontrivial Solutions. J. Appl. Math. 2014 (2014), Article ID 482740, 6 pages. doi:10.1155/2014/482740. https://projecteuclid.org/euclid.jam/1425305535


Export citation

References

  • \setlengthemsep1.7pt J. V. Gonçalves and C. O. Alves, “Existence of positive solutions for $m$-Laplacian equations in ${\mathbb{R}}^{N}$ involving critical Sobolev exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 32, no. 1, pp. 53–70, 1998.
  • A. Ambrosetti, H. Brezis, and G. Cerami, “Combined effects of concave and convex nonlinearities in some elliptic problems,” Journal of Functional Analysis, vol. 122, no. 2, pp. 519–543, 1994.
  • H. Brézis and L. Nirenberg, “Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents,” Communications on Pure and Applied Mathematics, vol. 36, no. 4, pp. 437–477, 1983.
  • E. Jannelli, “The role played by space dimension in elliptic critical problems,” Journal of Differential Equations, vol. 156, no. 2, pp. 407–426, 1999.
  • N. Ghoussoub and C. Yuan, “Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents,” Transactions of the American Mathematical Society, vol. 352, no. 12, pp. 5703–5743, 2000.
  • G. Chen and S. Ma, “On the quasilinear elliptic problem with a Hardy-Sobolev critical exponent,” Dynamics of Partial Differential Equations, vol. 8, no. 3, pp. 225–237, 2011.
  • G. Chen and S. Ma, “Existence and multiplicity of solutions for quasilinear elliptic equations,” preprinted.
  • G. Chen and S. Ma, “Multiple positive solutions for a quasilinear čommentComment on ref. [7?]: Please update the information of these references [6,7?], if possible.elliptic equation involving Hardy term and Hardy-Sobolev critical exponent,” preprinted.
  • Y. Deng and L. Jin, “Multiple positive solutions for a quasilinear nonhomogeneous Neumann problems with critical Hardy exponents,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 12, pp. 3261–3275, 2007.
  • H. Egnell, “Positive solutions of semilinear equations in cones,” Transactions of the American Mathematical Society, vol. 330, no. 1, pp. 191–201, 1992.
  • N. Ghoussoub and X. S. Kang, “Hardy-Sobolev critical elliptic equations with boundary singularities,” Annales de l'Institut Henri Poincaré, vol. 21, no. 6, pp. 767–793, 2004.
  • E. A. B. Silva, J. C. N. Padua, and S. H. M. Soares, “Positive solutions of critical semilinear problems involving a sublinear term at the origin,” Cadernos de Mathematica, vol. 5, pp. 245–262, 2004.
  • P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Washington, DC, USA, 1986.
  • L. Caffarelli, R. Kohn, and L. Nirenberg, “First order interpolation inequalities with weights,” Compositio Mathematica, vol. 53, no. 3, pp. 259–275, 1984.
  • H. Brézis and E. Lieb, “A relation between pointwise convergence of functions and convergence of functionals,” Proceedings of the American Mathematical Society, vol. 88, no. 3, pp. 486–490, 1983.
  • M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, vol. 34 of Results in Mathematics and Related Areas (3), Springer, Berlin, Germany, 2nd edition, 1996.
  • J. L. Vázquez, “A strong maximum principle for some quasilinear elliptic equations,” Applied Mathematics and Optimization, vol. 12, no. 3, pp. 191–202, 1984. \endinput